# SDR VNAA2011020900002

- Difficulty date: February 4, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 15,929 hours, 16,502 cycles
- Engine: Ge CF343B1
- Engine time: 15,844 hours, 16,513 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 6015091017
- Part serial: BL11
- Condition: Pinched
- Location: Vibration Sys
- Part time: 15,929 hours, 16,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AND INITIAL CLIMBOUT FROM DAY, CREW REPORTED THE ENGINE NR 2 VIBRATION GAUGE SHOWED AMBER DASHES WITH VIB INDICATION ON THE N2 GAUGE.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE HARNESS FOR THE RIGHT ENGINE VIBRATION SYSTEM AND PERFORMED CHECKS USING THE AIRCRAFT AND ENGINE MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
